# SDR FDEA201311212851

- Difficulty date: November 21, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX143N1024110
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, BS 680 STRINGER 23R, FRAME INBD FLANGE DENTED.  FOUND OUT OF LIMITS, REMOVED FRAME IAW-51-40-02, RECEIVED NEW FRAME ON TRAVELER 3 T13/1038054, LOCATED AND   DRILLED IAW-SRM-51-40-05, INSTALLED FRAME IAW-DWG 143N1024 AND SRM-51-40-02 AND REF DWG 143N1013, CAT "A" MAJOR REPAIR AT FRAME STA 680 RT.
